Hi everyone--I am finding a connection with my digestive tract and these hives and I am just exhausted. I could absolutely cry because I KNOW there is something wrong and all I do is complain. I am resuming my allergy shots tomorrow and I feel that they do not listen to me. They've said that there's something I'm eating that's causing this. I have been allergy tested for food and HELLO! I'm not allergic. I get up every morning after the last night's food is digesting with acid burning in my stomach and I'm nauseous. I had my gall bladder out last year and feel there's an acid-bile connection and no one seems to know what to do. I'm going for a gastroscopy/colonoscopy on August 26th and wish it was next week, just so I'd get an answer sooner. I'm going to the skin doctor next week and going to ask for a skin biopsy of the hives. I feel like I have all of my bases covered, but because I'm so miserable, I wish this was all over. I would welcome anyone to tell me their similar story if there is one. Thanks so much for listening--it's keeping me from giving up. Take care--Hopeto--
have you tried sleeping propped up on pillows? when i have stomach issues ..usually from something i've eaten or been under stress, i have to sleep propped up. Have you tried any prilosec? You may not be allergic to something but you could have a intolerance. Eliminating certain foods may be the answer and then see how you feel
Hi Dolysods! I do prop myself up at night and generic Pepcid helps. I did go to the allergist's office today. She took one look at me and ordered bloodwork. She said "This is not from allergy(the hives). This is definitely something autoimmune". She wants me to take Claritin in the am and Zyzal in the pm. She's ordering an ANA test, thyroid, antithyroid antibodies, CBC, rheumatoid--you name it. She'd like to see me after I have the skin biopsy. God bless her--at least she didn't shrug me off. I will for the next two weeks, even if I have to stay in bed, bide my time until I get some results. More to follow--Hopeto--
FABULOUS!!! Isn't it just a load off your shoulders when a doctor just recognizes stuff and will work with you? breath of fresh air!
Something is making my gut cramp today..not sure exactly what... but i haven't exactly helped.. i've just ate normally including sweets. Have you ever tried taking some probiotics (acidophilus) ? Not sure if it helped my hernia flare up or just less stress. I go for a consult on friday with the GI doc. The crisis is mostly over.. but i'd like to talk to him any way.
Did she say how long it would take for the results?
Hi Doly! I'll probably get the blood results by this Friday or next Monday. I'm not sure about the skin results--maybe next Thursday. At least by next week I'll know whether I'll get treated or take the gas pipe! LOL I asked if all this could be caused by my allergy to dust mites. She said no--the actual doctor would have said yes but she doesn't agree. I like a girl with a mind of her own! She didn't want to treat me with prednisone yet because it will interfere with the skin biopsy and opted for the antihistamines. At least you can stop those for a day or two if you have to. I'm just about to leave for the lab and my bloodwork, so will give a holler when something shows up. Thanks so much for caring--Hopeto--
Hey Dolysods! I apologize for only thinking about me. How's your stomach today? I took the Zyzal last night & got up feeling exhausted. I think I'll wait on the antihistamines if I can. I hope you feel better today. Hopeto--
Zyzal made me so tired, I could barely get from room to room, and all I could do was stare at my monitor a while before going back to bed. And that was with 1/2 a tablet! They've recently come out with a liquid, and my doc gave me some. He knows I won't use anything daily, since I have such bad reactions. He has me on a small amount of the liquid, the equivalent of 1/10 of a tablet. I only took it once, but didn't experience the severe tiredness with it.
Hi Roses! I just had extensive bloodwork the other day that showed nothing in regard to the hives or anything else. I have to go to the skin doctor on Monday and even though I am in pain and miserable, I can't take the antihistamine even if I wanted to until after Monday afternoon because the hives will stop and they won't be able to get a biopsy. My stomach is really bothering me and I KNOW there is a connection between the hives and my digestive tract. The Zyzal really knocked me for a loop the other day and sometimes the cure is worse than the disease! I suffer with such horrible side effects to meds that I just spend time laying down. Unfortunately, after laying down, the hives come up from the pressure of laying down, so I'm in a vicious circle. They can put a man on the moon, but they can't help people with this ungodly disorder to find a cure. Oh well..I will post again after I see the derm doctor. Take care--Hopeto---
was that the allergist you liked or did you go to a dermatologist?
my stomach has been better. Nothing new with the hernia...2 cm. Pretty much just treat the symptoms. I have started drinking some ginger tea. I had recommended it to my pastor's wife for morning sickness and the more i read about it, it sounded like it would help me. So she gave me some of her tea to try and i liked it (i'm not a tea drinker). It seemed to help my sinuses too... for which i'm on 2 wks of omnicef. I see my dentist on the 14th and i know now for a fact that my left maxillary sinus is touching my crown or the nerve...something. The allergist (gave me the omnicef) referred me to a ENT on the 25th to verify any structural stuff. I had a ct scan about a year and a half ago but a ENT didnt' read it. Some day i'll be symptom free!
Hopeto how did you come out with your tests? What did they find out? I am so sorry you are suffering. It is so frustrating isn't it? I am trying to figure out why I have been so tired for the past couple of days. I wake up just exhausted. I even slept 9 hours last night and had a nap yesterday. I hope it's nothing serious. I am thinking I might have a sinus infection coming on. I have a little ringing in my ears. I am on Benadryl and Allegra and sometimes my prilosec. I thought I had things under control. Now I am not sure. And then I am on thyroid meds for low thyroid so that always comes into play. Did they check you for that Hopeto? The thyroid effects so many things. Let us know. Best wishes and prayers!